PEOPLE Associates (Former)
TIFR- CAM, Bengaluru

Academic Profile:

  1. Position:- Professor (I), FNA, FNASC, FASC, TIFR CAM
  2. Award:- J.C. Bose fellowship.


Current research interests:

  1. Non linear PDE
  2. Hamilton Jacobi Equations
  3. Conservation Laws
  4. Hardy Sobolev Inequalities


Some visual elements / subject pictures from research work:
Some of the publications are: -


  • Adimurthi, R Dutta, S. S. Ghoshal, G. D. Veerappa Gowda, Existence and non-  existence of TV bounds for scalar conservation laws with discontinuous ?ux.To appear in CPAM.
  • Adimurthi, Tintarev, Kyril. On a version of Trudinger-Moser inequality with Mobius shift invariance. To appear in Calculus of Variations.
  • Adimurthi; Veerappa Gowda, G. D.; Ja?re, Jerome Monotonization of ?ux, entropy and numerical schemes for conservation laws. J. Math. Anal. Appl. 352 (2009), no.1, 427439.
  • Adimurthi; Mishra, Siddhartha; Veerappa Gowda, G. D. Explicit Hopf-Lax type formulas for Hamilton-Jacobi equations and conservation laws with discontinuous coe?-cients. J. Di?erential Equations 241 (2007), no. 1, 131.
  • Adimurthi; Sandeep, K. A singular Moser-Trudinger embedding and its applications.  NoDEA Nonlinear Di?erential Equations Appl. 13 (2007), no. 5-6, 585603.
  • Adimurthi; Grossi, Massimo; Santra, Sanjiban Optimal Hardy-Rellich inequalities, maximum principle and related eigenvalue problem. J. Funct. Anal. 240 (2006), no. 1, 3683.
  • Adimurthi; Mishra, Siddhartha; Gowda, G. D. Veerappa Optimal entropy solutions  for conservation laws with discontinuous ?ux-functions. J. Hyperbolic Di?er. Equ. 2 (2005), no. 4, 783837.
  • Adimurthi; Ja?re,Jerome; Veerappa Gowda,G.D. Gudunov-type methods for conservation laws with a ?ux function discontinuous in space. SIAM J.Numer. Anal. 42(2004), no.1, 79–208.
  • Adimurthi; Druet,O. Blow-up analysis in dimension 2 and a sharp form of Trudinger-  Moser inequality. Comm.Partial Di?erential Equations 29(2004), no 1-2, 295-322.
  • Adimurthi; Veerappa Gowda,G.D. Conservation law with discontinuous ?ux. J.Math Kyoto Univ. 43(2003), no. 27–70.